Hydrocodone with paracetamol is lortab. Paracetamol or acetaminophen can cause liver damage if you take more than the prescribed dosage for long term and if you have liver issues. Intake of alcohol chronically can cause liver damage.
If you take it occasional then there is no problem.
You should always take medications if you have some symptoms or else avoid medications. Get liver functions tests done on the present date for ruling out any liver problems.
tyhe only way to know if your liver is truly damaged is through medical tests--blood work specifically- to seee if the lab values are off. The good news is that the liver can regenerate itself if it is damaged,
Under normal circumstances, alcohol and medications don't go together. Taking wine would defintely enhance the side effects of Lortab, and these include drowsiness, nausea, lightheadedness, constipation.
Severe side effects include slow irregular breathing, anxiety, severe constipation,difficulty in urination, and even liver damage, as you have stated.Signs of liver damage include jaundice, which is the yellowing of the eyes.
Urine colur is usually dark, and in addtion an upper right abdominal pain.
But to be on the safer side, you might need to see a doctor.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.